# SDR ARWA980810

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20871810501
- Condition: Failed
- Location: Radar System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 617 - NR 1 AND NR 2 RADAR INOP.  REMOVED AND REPLACED ANTENNA AND REPLACED BOTH R/T'S REPLACED BOTHS INDICATORS AND CONTROL HEADS, ACCOMPLISHED OPERATIONAL CHECK IAW MM 34-41-0, OPS CHECK NORMAL DURING 2 HOURS GROUND CHECK.  NR 2 RADAR IND CONTROL P/N 2078 S/N 6, INOP.  NR 2 RADAR IND P/N 20852680104 S/N 1498, INOP.  NR 1 RADAR R/T, P/N 2067157015 S/N 4352, INOP.  NR 2 RADAR R/T P/N 2067157015 S/N 6491, INOP.  RADAR IND P/N 20852680104 S/N 1322, INOP.  (M)
